It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by paul s. on November 14, 1999 at 22:27:08:

Ten years ago I began taking medrol to suppress asthma.Recently (6 months ago) I began to use flovent and gradually reduced my intake of medrol(methylprednisolone). I no longer am consuming oral steroids .As my consumption of steroids reduced, I began to get muscular and joint pain.At this time the pain -especially joints excluding hip- is substantial and getting gradually worse. I am wondering if this is a problem that other long term users of oral steroids share with me and if anyone knows of a solution for the symptoms.

Follow Ups

All times are GMT -7. The time now is 03:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!